Resolutions Of Spaces Are Strong Expansions

Sibe Mardešić

Publications de l'Institut Mathématique (1991)

  • Volume: 49(63), Issue: 69, page 179-188
  • ISSN: 0350-1302

How to cite


Sibe Mardešić. "Resolutions Of Spaces Are Strong Expansions." Publications de l'Institut Mathématique 49(63).69 (1991): 179-188. <>.

author = {Sibe Mardešić},
journal = {Publications de l'Institut Mathématique},
keywords = {inverse systems; resolutions of spaces; strong expansions},
language = {eng},
number = {69},
pages = {179-188},
publisher = {Matematički institut SANU},
title = {Resolutions Of Spaces Are Strong Expansions},
url = {},
volume = {49(63)},
year = {1991},

AU - Sibe Mardešić
TI - Resolutions Of Spaces Are Strong Expansions
JO - Publications de l'Institut Mathématique
PY - 1991
PB - Matematički institut SANU
VL - 49(63)
IS - 69
SP - 179
EP - 188
LA - eng
KW - inverse systems; resolutions of spaces; strong expansions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.